# SDR 2011FA0000096

- Difficulty date: January 19, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N99KE
- Make and model: Cirrus SR22
- Aircraft serial: 2303
- Engine: Cont IO550N
- System (JASC): 7603 · Power Lever
- Part: Controller
- Part number: 6533538A1E
- Condition: Failed
- Location: Engine Throttle
- Part time: 214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO SET ENGINE IDLE AND MIXTURE SETUP.  REMEDY WAS TO REPLACE THROTTLE CONTROLLER.
